# SDR AALA20100802TUL01

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON DOOR CUTOUT BEAM, SEVERAL PLACES STA 1155-1212.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-012185.
